# SDR FDEA202103030550

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,936 hours, 27,806 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L REV ISLN VAL STATUS MSG IN FLIGHT.   FIM PROC 78-36-FT 804 FIG 105 BLK  1,1A,2,3,4,5,25,44 NO DEFECTS EVIDENT-T/R  FUNCTIONED SEVERAL TIMES WITHOUT FAULT- ALL  INDICATIONS NORMAL-AMBER REV EXTINGUISHED AND  ACTUATOR LOCKS AND SYNC LOCKS FULLY LOCKED- L/H  SYSTEM FULLY SERVICEABLE.  AMM:78-36-00-FIM PROC 78-36-FT 804 FIG 105 BLK  1,1A,2,3,4,5,25,44 NIL DEFECTS  EVIDENT-T/R FUNCTIONED SEVERAL TIMES WITHOUT  FAULT- ALL INDICATIONS  NORMAL-AMBER REV EXTINGUISHED AND ACTUATOR  LOCKS AND SYNC LOCKS FULLY  LOCKED- L/H SYSTEM FULLY SERVICEABLE
